MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939706JPNS0
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was discarded by the healthcare facility; therefore, no visual or physical analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As indicated in the device instructions for use warnings: never advance the guidewire against the resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing the guidewire after device deployment.The wire should only be introduced into or withdrawn from the ventricle through a catheter already positioned into the ventricle.The curve of the safari2¿ guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.As described in the device instructions for use: 1.Ensure a catheter is properly placed in the ventricle or other intended treatment area.2.Carefully remove the safari2¿ guidewire from the hoop by grasping the proximal end of the j-straightener separating the straightener from the hoop.3.After inspection of the safari2¿ guidewire, advance the j-straightener over the distal section of the safari2¿ guidewire to straighten the curve.4.Insert the safari2¿ guidewire into the hub of the catheter with the aid of the j-straightener.5.Carefully advance the distal tip of the safari2¿ guidewire into the lumen of the catheter.6.Remove the safari2¿ guidewire j-straightener by withdrawing it over the length of the safari2¿ guidewire.7.Advance the safari2¿ guidewire through the catheter under fluoroscopic guidance.8.Confirm safari2¿ guidewire curve position to assure safari2¿ guidewire placement and stability.9.Maintain wire position while tracking or advancing a catheter or device over the wire.10.To remove the guidewire from the treatment area: a.A catheter must be advanced into the treatment area over the safari2¿ guidewire prior to withdrawing the wire.B.The safari2¿ guidewire is pulled back completely into the catheter.C.The safari2¿ guidewire may then be withdrawn from the catheter.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appeared that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.Patient information was not provided; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.Attempts to gather further details to obtain additional information were made and no additional information was provided regarding this event at the time of this report.Should additional information be received, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
It was reported that: the device was unable to cross.The wire got stuck inside the tavi system, so it was replaced.Was there any appearance abnormality before use?; no.Where it was unable to cross? (lesion, sheath, inside guiding catheter, etc.,); sheath.Shaping; no.Resolution: different device used (same model).Where did event occur: inside the patient.Where did event occur: no patient injury.Tested prior to use: no.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key22843291
Report Number2126666-2025-00040
Device Sequence Number20039496
Product Code DQX
UDI-Device Identifier10816349012324
UDI-Public(01)10816349012324(17)260717(10)8531784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberH74939706JPNS0
Device Catalogue NumberH74939706JPNS0
Device Lot Number8531784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown